MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS 3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that the support legs on their lucas compression device was overspread.This may prohibit the device from locking securely to the backplate of the device.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.It was observed that the support legs were overspread and unable to be adjusted/aligned to securely engage/disengage with the device base plate.The support legs were replaced to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.

Brand Name
LUCAS 3 CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23983964
Report Number3005445717-2026-00006
Device Sequence Number16104349
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 3
Device Catalogue Number99576-000043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown